# SDR SIMA20210227001

- Difficulty date: February 27, 2021
- Submitted: February 28, 2021
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 50,494 hours, 42,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EXTERIOR EMEREGNCY LIGHT FORWARD OF WING INOP-C/A-RAR BULB PER AMM 33-50-10.
